Аннотация:
In this paper, we discuss new discrete inequalities of Hardy-type involving iterated operators. Under some conditions on weight sequences, we establish necessary and sufficient conditions for the validity of these inequalities.
Ключевые слова и фразы:
discrete inequality, Hardy-type operator, weight sequence, sequence space, characterization.
This work was supported by the Ministry of Education and Science of the Republic of Kazakhstan,
project no. AP09259084 in the area “Scientific research in the field of natural sciences”.
A. Kalybay, S. Shalginbayeva, “Estimate of the best constant of discrete Hardy-type inequality with matrix operator satisfying the Oinarov condition”, Eurasian Math. J., 15:2 (2024), 42–47
T. N. Bekjan, “Weak version of symmetric space”, Eurasian Math. J., 15:3 (2024), 38–45